# SDR MWEA020130

- Difficulty date: February 16, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 42,310 hours, 43,705 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Circuit Breaker
- Part number: 7274555
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, NR 2 PFD AND NR 2 ND FAILED FOLLOWED BY SYMBOL GENERATOR NR 2 CB OPENING.  FOUND PROBLEM CAUSED BY INOP FORWARD DRAIN MAST HEATER.  DRIED MOISTURE AND REPLACED SYMBOL GENERATOR.  REPLACED FORWARD GALLEY MAST CIRCUIT BREAKER B1-509.
